# SDR USAA060996

- Difficulty date: July 28, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N624AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- Aircraft time: 41,235 hours, 41,235 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM CORRODED FS 1640, RBL 24 RBL 54.  INSTALLED NEW PER 53-15-01, 51-20-01, 51-40-02; CORROSION TASK C53-251-03; LEVEL 1 DEFECT SIZE: 1" BY 1" BY .014" AND 1" BY 1" BY .026" AND 1" BY 1" BY .044".
